Isolated intersection multiplicity and regular separation of analytic sets

Volume 58 / 1993

Piotr Tworzewski Annales Polonici Mathematici 58 (1993), 213-219 DOI: 10.4064/ap-58-2-213-219

Abstract

An isolated point of intersection of two analytic sets is considered. We give a sharp estimate of their regular separation exponent in terms of intersection multiplicity and local degrees.

Authors

  • Piotr Tworzewski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image